# SDR UALA2010072102611

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 45,430 hours, 12,690 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 2
- Condition: Faulty
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL SPEED WINDOW DOES NOT DISPLAY THE PLUS OR MINUS SIGN. REPLACED AUTOPILOT MODE CONTROL PANEL IAW MM, GROUND CHECKS NORMAL. ACP'D CAT III TEST IAW MM.  ACFT RETURNED TO CAT III STATUS.
